# SDR 95UAL767001

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611UA
- Make and model: Boeing 767222
- Aircraft serial: 21872
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP ROW 9-11.  REPLACED FEEDER CABLE.  OPS CKS OK.
